RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1971, Volume 35, Issue 5, Pages 1137–1158 (Mi izv2151)  

This article is cited in 6 scientific papers (total in 6 papers)

Function spaces with mixed norm

Ya. S. Bugrov


Abstract: In this report we consider classes of functions with mixed norm which are a generalization of Besov spaces.

Full text: PDF file (1215 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1971, 5:5, 1145–1167

Bibliographic databases:

UDC: 513.881
MSC: Primary 46E35; Secondary 46E30, 43A15
Received: 09.10.1970

Citation: Ya. S. Bugrov, “Function spaces with mixed norm”, Izv. Akad. Nauk SSSR Ser. Mat., 35:5 (1971), 1137–1158; Math. USSR-Izv., 5:5 (1971), 1145–1167

Citation in format AMSBIB
\Bibitem{Bug71}
\by Ya.~S.~Bugrov
\paper Function spaces with mixed norm
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1971
\vol 35
\issue 5
\pages 1137--1158
\mathnet{http://mi.mathnet.ru/izv2151}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=296678}
\zmath{https://zbmath.org/?q=an:0223.46036}
\transl
\jour Math. USSR-Izv.
\yr 1971
\vol 5
\issue 5
\pages 1145--1167
\crossref{https://doi.org/10.1070/IM1971v005n05ABEH001213}


Linking options:
  • http://mi.mathnet.ru/eng/izv2151
  • http://mi.mathnet.ru/eng/izv/v35/i5/p1137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Bugrov, “Imbedding theorems for classes of functions with mixed norm”, Math. USSR-Sb., 21:4 (1973), 607–618  mathnet  crossref  mathscinet  zmath
    2. V. A. Solonnikov, “On estimates of solutions of the non-stationary Stokes problem in anisotropic Sobolev spaces and on estimates for the resolvent of the Stokes operator”, Russian Math. Surveys, 58:2 (2003), 331–365  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. P. Widemier, “Vector-valued Lizorkin–Triebel spaces and sharp trace theory for functions in Sobolev spaces with mixed $L_p$-norm for parabolic problems”, Sb. Math., 196:6 (2005), 777–790  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. G. A. Seregin, “New version of the Ladyzhenskaya–Prodi–Serrin condition”, St. Petersburg Math. J., 18:1 (2007), 89–103  mathnet  crossref  mathscinet  zmath  elib
    5. Wojciech M. Zajączkowski, Irena Pawłow, “Unique solvability of a nonlinear thermoviscoelasticity system in Sobolev space with a mixed norm”, DCDS-S, 4:2 (2010), 441  crossref
    6. Irena Pawłow, W.M.. Zaja̧czkowski, “Global Regular Solutions to a Kelvin–Voigt Type Thermoviscoelastic System”, SIAM J. Math. Anal, 45:4 (2013), 1997  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:280
    Full text:116
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019